# SDR CALA2025050204422

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 79,233 hours, 29,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE PACK FALLING OUT. STOWED DOOR 2 RIGHT GIRT BAR RETAINING FLAP PER MAINTENANCE BULLETIN AND AMM 25-66-01. DOOR SLIDE ARM CHECKED OK
